# SDR SIMA20250216002

- Difficulty date: February 16, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N766JM
- Make and model: Emb ERJ 170-100 STD
- Aircraft serial: 17000305
- Aircraft time: 24,582 hours, 21,721 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bearing
- Part number: 17062480406
- Condition: Gouged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI ITEM 53-30-019 HORIZONTAL STAB RH SPHERICAL BEARING ATTACHMENT FITTING HAS CORROSION ON OUTBOARD SIDE, CORROSION AND GOUGED ON INBOARD SIDE AROUND THE CIRCUMFERENCE OF THE BEARING BORE (LEVEL 2 CORROSION) (MAJOR REPAIR). BLENDED OUT CORROSION AND GOUGE AT HORIZONTAL STAB RH SPHERICAL BEARING ATTACHMENT FITTING ON OUTBOARD SIDE & INBOARD SIDE AROUND THE CIRCUMFERENCE OF THE BEARING BORE IAW EMB 170 SRM 51-10-03. AND FOUD TO BE ACCEPTED AS IS IAW ERS-EJ-55MR-1077
